RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2012, Issue 1(26), Pages 74–91 (Mi vsgtu1032)  

Mechanics of Solids

Axisymmetric problem for inhomogeneous conical shell

Yu. È. Senitskiy

Samara State Academy of Architecture and Construction, Samara, Russia

Abstract: New analytical solution of the axisymmetric dynamic problem for circular conical shells with inhomogeneous thickness and finite shear rigidity was developed on the basis of improved theory by generalized method of finite integral transformations. Arbitrary dynamic load for the shells with rigidly clamped edges is considered. Dissipative forces of viscous resistance are taken into account in the calculation. The stress state as well as dynamic characteristics of the shells depending on the degree of its heterogeneity is analyzed.

Keywords: conical shell, inhomogeneous, improved theory, finite integral transformations, analytical solution, oscillation frequencies, oscillogram of moves

DOI: https://doi.org/10.14498/vsgtu1032

Full text: PDF file (1246 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

UDC: 539.3
MSC: Primary 74K25; Secondary 74H99
Original article submitted 29/XII/2011
revision submitted – 20/I/2012

Citation: Yu. È. Senitskiy, “Axisymmetric problem for inhomogeneous conical shell”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 1(26) (2012), 74–91

Citation in format AMSBIB
\Bibitem{Sen12}
\by Yu.~\`E.~Senitskiy
\paper Axisymmetric problem for inhomogeneous conical shell
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2012
\vol 1(26)
\pages 74--91
\mathnet{http://mi.mathnet.ru/vsgtu1032}
\crossref{https://doi.org/10.14498/vsgtu1032}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu1032
  • http://mi.mathnet.ru/eng/vsgtu/v126/p74

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:181
    Full text:81
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019